# SDR SWIA201229832

- Difficulty date: February 26, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 22,029 hours, 18,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT OVERWING IS OUT.  (FLT 6531)  REPLACED NR 3 INVERTER FOR EMERGENCY LIGHT SYSTEM.
